Solvability of elliptic equations with discontinuous nonlinearities
Differencialʹnye uravneniâ, Tome 22 (1986) no. 8, pp. 1435-1441
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_8_a15,
author = {A. B. Tsibulis},
title = {Solvability of elliptic equations with discontinuous nonlinearities},
journal = {Differencialʹnye uravneni\^a},
pages = {1435--1441},
year = {1986},
volume = {22},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_8_a15/}
}
A. B. Tsibulis. Solvability of elliptic equations with discontinuous nonlinearities. Differencialʹnye uravneniâ, Tome 22 (1986) no. 8, pp. 1435-1441. http://geodesic.mathdoc.fr/item/DE_1986_22_8_a15/